# SDR AALA20140518023

- Difficulty date: May 18, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 93,634 hours, 14,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE, EMERGENCY LIGHT AFT OF TE INOPERATIVE.  REPLACED LAMP FOR LT SIDE FUSELAGE, EMERGENCY LIGHT AFT OF TE.  OPERATIONS CHECKED NORMAL.
